# SDR AWXA200401015

- Difficulty date: September 8, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 18,512 hours, 6,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, GALVANIC CORROSION WAS FOUND ON BEAM Y465 BETWEEN FS 64 AND FS 66.  MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y465 RT FROM FS 64 TO FS 66; FABRICATED A NEW REPLACEMENT SECTION OF BEAM; INSTALLED REPAIR PART IAW A319 SRM 51-42-11.
